Minnesota, 2013

Flood and Damaging Winds in Minnesota, June 22, 2013

June 22, 2013 · NWS ARX · 5 events in 2 counties and zones

Thunderstorms that developed over western Minnesota during the evening of June 21st, rolled across southeast Minnesota before sunrise on the 22nd. These storms produced high winds and heavy rains.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$19,000
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ARX wrote it up.

Thunderstorms that developed over western Minnesota during the evening of June 21st, rolled across southeast Minnesota before sunrise on the 22nd. These storms produced high winds and heavy rains. Trees were blown down and a shed moved off its foundation in Rochester (Olmsted County) while more trees were blown down near Lewiston (Winona County). The heavy rain produced street flooding in Rochester.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before the first event at Jun 21, 11:13 PM CST, 2 hours 42 minutes earlier.

Area forecast discussion, Jun 21, 11:13 PM CST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1213 AM CDT SAT JUN 22 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 355 PM CDT FRI JUN 21 2013

AT 3 PM...A THUNDERSTORM COMPLEX WAS LOCATED OVER EASTERN SOUTH
DAKOTA. THE HRRR SEEMS TO BE HANDLING THIS SYSTEM THE BEST THIS
AFTERNOON. IT SHOWS THAT THIS SYSTEM WILL MOVE NORTHEAST INTO
NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA LATE THIS
AFTERNOON AND EARLY EVENING. THIS SYSTEM IS INITIALLY FOLLOWING THE
SHORT WAVE TROUGH. HOWEVER AS THE LOW LEVEL JET STRENGTHENS THIS
EVENING AND STRONG 850 MB MOISTURE TRANSPORT WILL MOVE INTO THE
FORECAST AREA. EXPECT SOME DEVELOPMENT ALONG THE ADVANCING WARM
FRONT ON THE SOUTH OF THIS PERIPHERY OF THIS SYSTEM. MLCAPES ALONG
THIS BOUNDARY CLIMB TO AROUND 5000 J/KG LATE THIS AFTERNOON AND
THEN CONTINUES INTO THE EARLY EVENING. WHILE THE 0-6 KM SHEAR IS
NOT FAVORABLE FOR SUPERCELLS...THE 0-3 KM BULK SHEAR IS OVER
40 KNOTS AND IT WILL BE FAVORABLE FOR DAMAGING WINDS. IN ADDITION
WITH DCAPES OVER 1500 J/KG...THIS WOULD ALSO MAKE IT FAVORABLE FOR
THE STORMS TO PRODUCE DAMAGING WINDS. CURRENTLY EXPECTING THE
CURRENT CONVECTION TO EVOLVE INTO 1 OR MORE BOW ECHOS AS THEY
BECOME MORE COLD POOL DOMINANT...AND THESE LINES WOULD LIKELY MOVE
ALONG OR NORTH OF THE INTERSTATE 90 CORRIDOR BETWEEN 22.03Z AND
22.09Z. HOWEVER IF THE BOUNDARY DOES NOT LIFT AS FAR NORTH AS THE
MESO MODELS INDICATE...THIS CONVECTION COULD POTENTIALLY BE
FURTHER SOUTH TONIGHT.

FLASH FLOODING IS ALSO A CONCERN TONIGHT AS WARM CLOUD LAYER
DEPTHS CLIMB INTO THE 4 TO 4.5 KM RANGE AND PRECIPITABLE WATER
VALUES CLIMB INTO THE 1.8 TO 2.0 INCH RANGE. WITH THE LOW LEVEL
JET CONTINUING TO IMPINGE ON THE FRONT NEAR THE MINNESOTA AND IOWA
BORDER...EXPECT CONVECTION TO CONTINUE TO DEVELOP ACROSS EASTERN
NEBRASKA...WESTERN IOWA AND SOUTHWEST MINNESOTA THROUGHOUT THE
NIGHT. THIS CONVECTION WOULD THEN TRAIN INTO THE FORECAST AREA
WITH THE MEAN WIND. WOULD NOT BE SHOCKED TO SEE 3 TO 5 INCHES OF
RAIN FALL ACROSS PARTS OF THE AREA TONIGHT. THERE MAY BE EVEN SOME
LOCALLY HIGHER AMOUNTS. THIS LOOKS LIKE A CLASSIC MADDOX WARM
FRONTAL FLASH FLOOD EVENT. DUE TO THIS...ISSUED A FLASH FLOOD
WATCH FOR TONIGHT AND SATURDAY MORNING. THE SHOWERS AND
THUNDERSTORMS WILL GRADUALLY DIMINISH ON SATURDAY MORNING AS THE
LOW LEVEL JET WEAKENS.

ON SATURDAY AFTERNOON...THE MODELS SHOW THAT THE WARM FRONT WILL MOVE
NORTHWARD TOWARD THE INTERSTATE 94 CORRIDOR. WITH THERE NOT MUCH
MOISTURE CONVERGENCE ALONG THIS FRONT AND SOME CAPPING
ALOFT...THERE IS A POTENTIAL THAT THE COULD BE SOME DRY HOURS.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 355 PM CDT FRI JUN 21 2013

ON SATURDAY NIGHT...MANY OF THE DETERMINISTIC MODELS SUGGEST THAT
THE 850 MB MOISTURE TRANSPORT WILL SHIFT NORTHEAST OF THE AREA BY
LATE EVENING. AS A RESULT...MANY OF THESE MODELS HAS THE FORECAST
AREA DRYING OUT DURING THE 23.06Z TO 23.12Z TIME FRAME. IF THIS
TREND CONTINUES...MAY HAVE TO LOWER OR POSSIBLY TAKE THESE
PRECIPITATION CHANCES OUT OF THE FORECAST.

FROM SUNDAY INTO TUESDAY...THE MODELS CONTINUE TO STRUGGLE WITH
THE LOCATION OF THE FRONT AND WHERE MESOSCALE COMPLEXES MAY
DEVELOP. AS A RESULT...THE FORECAST CONFIDENCE FOR THE TIMING AND
LOCATION OF THE PRECIPITATION IS NOT AS CERTAIN. DUE TO
THIS...STAYED WITH THE CONSALL PRECIPITATION CHANCES AND ALSO WITH
THEIR MAXIMUM AND MINIMUM TEMPERATURES. ON ANY OF THESE
DAYS...TEMPERATURES COULD EASILY CLIMB INTO THE LOWER 90S IF
ENOUGH SUNSHINE CAN OCCUR.

FROM WEDNESDAY INTO FRIDAY...THE DETERMINISTIC MODELS ARE SHOWING
THAT THE UPPER LEVEL RIDGE WILL RETROGRADE INTO THE WESTERN UNITED
STATES AND WESTERN CANADA. THIS IS IN RESPONSE TO A MODERATE
MADDEN JULIAN OSCILLATION MOVING TOWARD THE INTERNATIONAL DATELINE.
WHEN THIS OCCURS IN SUMMER...CLIMATE PREDICTION CENTER COMPOSITES
FAVOR ABOVE NORMAL TEMPERATURE ANOMALIES ACROSS THE WESTERN UNITED
STATES. AS A RESULT...CONFIDENCE IS HIGH THAT THIS WILL
OCCUR...BUT THE EXACT TIME WHEN THIS WILL ULTIMATELY TAKE PLACE IS
STILL A BIT UNCERTAIN.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1212 AM CDT SAT JUN 22 2013

CONVECTION HAS BEEN STEADILY INCREASING SOUTH OF THE TAF SITES
THIS EVENING AS THE LOW LEVEL JET INTERSECTS THE SURFACE BOUNDARY
SITTING ACROSS NORTHEAST IOWA. EXPECT TO SEE THIS AREA FILL IN
WITH CONVECTIVE ACTIVITY AND LIFT TO THE NORTH AND THEN MERGE WITH
THE ACTIVITY COMING IN FROM SOUTHERN MINNESOTA. THIS ACTIVITY
SHOULD THEN PROGRESS EAST ACROSS THE REGION DURING THE LATE NIGHT
HOURS INTO EARLY SATURDAY MORNING. CAN NOT RULE OUT SOME GUSTY
WINDS UNTIL THE MAIN BAND OF STORMS FROM THE WEST PASSES THROUGH
ALONG WITH IFR CONDITIONS IN THE RAIN. ONCE THE MAIN BAND GOES
THROUGH SHOULD CONTINUE TO SEE SOME SHOWERS AND OCCASIONAL
THUNDERSTORMS FOR A COUPLE OF HOURS WITH MVFR CONDITIONS POSSIBLE.
EXPECTING A RETURN TO VFR CONDITIONS ONCE THE RAIN ENDS AND THEN
THE QUESTION BECOMES WHEN AND WHERE THE NEXT ROUND OF CONVECTION
WILL FORM. THE 21.12Z HI-RES ARW HAS BEEN DOING A DECENT JOB IN
THIS PATTERN AND SHOWS THE SURFACE BOUNDARY REMAINING SOUTH OF THE
TAF SITES WITH ACTIVITY DEVELOPING IN THE LATE AFTERNOON AND
CONTINUING INTO THE EVENING AS THE NEXT SHORT WAVE TROUGH COMES
TOWARD THE AREA. CONFIDENCE ON THE TIMING AND PLACEMENT OF THIS IS
NOT HIGH ENOUGH TO GO BEYOND A VCTS AT THIS TIME.

&&

.HYDROLOGY...TONIGHT INTO SATURDAY
ISSUED AT 355 PM CDT FRI JUN 21 2013

OVERNIGHT 1 TO 2 INCHES OF RAIN FELL ACROSS SOUTHEAST
MINNESOTA...AND WEST CENTRAL AND NORTH CENTRAL WISCONSIN...AND
2 TO 4 INCHES FELL ACROSS NORTHEAST IOWA...AND SOUTHWEST AND
CENTRAL WISCONSIN. THIS CAUSED RIVER FLOOD WARNINGS TO BE ISSUED
ALONG THE BLACK AND KICKAPOO RIVERS IN WESTERN WISCONSIN. AS A
STRONG LOW LEVEL JET BRINGS ABUNDANT MOISTURE INTO THE AREA
TONIGHT. EXPECT THAT 3 TO 5 INCHES MAY FALL ACROSS PARTS OF THE
AREA TONIGHT. A FEW LOCAL SPOTS MAY SEE EVEN HIGHER AMOUNTS.
THINKING THAT THE BEST CHANCES ARE ALONG AND NORTH OF THE
INTERSTATE 90 CORRIDOR. HOWEVER THERE IS STILL SOME UNCERTAINTY IN
THIS. THIS ADDITIONAL RAIN WILL LIKELY RESULT IN SOME FLASH
FLOODING TONIGHT. AS A RESULT...WENT WITH A FLASH FLOOD WATCH FOR
THE ENTIRE AREA TONIGHT.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR WIZ017-029-
     032>034-041>044-053>055-061.

MN...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MNZ079-086>088-
     094>096.

IA...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR IAZ008>011-018-
     019-029-030.

&&

SHORT TERM...BOYNE
LONG TERM...BOYNE
AVIATION...04
HYDROLOGY...BOYNE
Hazardous weather outlook, Jun 21, 1:35 PM CST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
235 PM CDT FRI JUN 21 2013

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-221000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
235 PM CDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND WEST CENTRAL INTO NORTH CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

FLASH FLOOD WATCH THROUGH SATURDAY MORNING.

ANOTHER THUNDERSTORM CLUSTER WILL TRACK ACROSS THE REGION TONIGHT.
HEAVY RAINS AND STRONG TO DAMAGING WINDS ARE EXPECTED. FLASH
FLOODING COULD RESULT. HAIL WILL ALSO BE POSSIBLE. STORM CHANCES
WILL INCREASE AFTER 9 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FLASH FLOOD WATCH SATURDAY MORNING.

EXPECT PERIODS OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN
AND GUSTY WINDS AT TIMES WELL INTO NEXT WEEK. DUE TO UNCERTAINTY IN
TIMING AND LOCATION...FORECAST DETAIL WILL BE ADDED AS EACH ROUND
OF STORMS GETS CLOSER.

AFTERNOON HEAT INDICES IN THE 90S ARE LIKELY EACH DAY. AS THE HEAT
INDICES INCREASE...SO DOES THE CONCERN FOR HEAT-RELATED ISSUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME THROUGH EARLY NEXT
WEEK. RAINFALL REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS CURRENTLY SCHEDULED.

SHEA/RIECK

In the hours before

Special weather statement, Jun 21, 10:52 PM CST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1152 PM CDT FRI JUN 21 2013

IAZ008>011-MNZ094>096-220645-
ALLAMAKEE-FILLMORE-HOUSTON-HOWARD-MITCHELL-MOWER-WINNESHIEK-
1152 PM CDT FRI JUN 21 2013

...THUNDERSTORMS WITH HEAVY RAINFALL OVERNIGHT...

AT 1145 PM...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
PRODUCING HEAVY RAIN FROM NEAR ALBERT LEA EAST TO DECORAH...MOVING
GRADUALLY NORTHEAST AT 20 MPH.

HEAVY RAIN AND TORRENTIAL DOWNPOURS WILL LIKELY ACCOMPANY THESE
THUNDERSTORMS.

LOCATIONS THAT MAY BE AFFECTED INCLUDE...
LYLE...LE ROY...ADAMS...MABEL...PRESTON...LIME SPRINGS...CRESCO...ST
ANSGAR...HARMONY AND CANTON.

HEAVY RAIN COULD LEAD TO FLOODING OR A SHORT PERIOD OF STANDING
WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF
THEY DEVELOP.

ZT
Special weather statement, Jun 21, 11:43 PM CST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1243 AM CDT SAT JUN 22 2013

IAZ010-011-030-WIZ053>055-061-220645-
ALLAMAKEE-CLAYTON-CRAWFORD-GRANT-RICHLAND-VERNON-WINNESHIEK-
1243 AM CDT SAT JUN 22 2013

AT 1235 AM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM
WAUKON TO HARPERS FERRY TO RED OAK RIDGE...MOVING NORTHEAST AT 15
MPH.

HEAVY RAIN AND LIGHTNING WILL ACCOMPANY THESE STRONG THUNDERSTORMS.

LOCATIONS IMPACTED INCLUDE...
MUSCODA...LANSING AND RICHLAND CENTER.

HEAVY RAIN COULD LEAD TO FLOODING OR A PERIOD OF STANDING WATER.
STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY
DEVELOP.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA THROUGH NOON
TODAY.

WETENKAMP
Special weather statement, Jun 21, 11:48 PM CST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1248 AM CDT SAT JUN 22 2013

IAZ008>010-MNZ094-095-220645-
FILLMORE-HOWARD-MITCHELL-MOWER-WINNESHIEK-
1248 AM CDT SAT JUN 22 2013

AT 1240 AM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM
AUSTIN...TO GRAND MEADOW...TO HARMONY...MOVING NORTHEAST AT 10 MPH.

HEAVY RAIN WILL ACCOMPANY THESE STRONG THUNDERSTORMS.

LOCATIONS IMPACTED INCLUDE...
AUSTIN...BROWNSDALE...GRAND MEADOW...HARMONY...SPRING VALLEY AND
CANTON.

HEAVY RAIN COULD LEAD TO FLOODING OR A PERIOD OF STANDING WATER.
STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY
DEVELOP.

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH NOON TODAY.

WETENKAMP
Special weather statement, Jun 22, 12:44 AM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
144 AM CDT SAT JUN 22 2013

MNZ094-220745-
MOWER-
144 AM CDT SAT JUN 22 2013

...STRONG TO SEVERE THUNDERSTORMS APPROACHING MOWER COUNTY...

AT 138 AM...DOPPLER RADAR INDICATED A STRONG TO SEVERE THUNDERSTORM
NEAR ALBERT LEA...MOVING EAST AT 50 MPH.

WIND GUSTS OF 50 TO 60 MPH...AND TORRENTIAL DOWNPOURS WILL ACCOMPANY
THIS THUNDERSTORM.

LOCATIONS THAT MAY BE AFFECTED INCLUDE...
I 90 EXIT 175...RIVERBEND CAMPGROUND...AUSTIN...I 90 EXIT 183...I 90
EXIT 181...I 90 EXIT 187 AND RENOVA.

HEAVY RAIN COULD LEAD TO FLASH FLOODING OR A PERIOD OF STANDING
WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF
THEY DEVELOP. A FLASH FLOOD WARNING IS IN EFFECT FOR MOWER COUNTY
UNTIL 700 AM.

PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A
WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY.

JW
Local storm report, Jun 22, 1:24 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
224 AM CDT SAT JUN 22 2013

0210 AM     TSTM WND DMG     AUSTIN                  43.67N 92.97W
06/22/2013                   MOWER              MN   LAW ENFORCEMENT

            TREE BLOWN DOWN ONTO A HOUSE.
Local storm report, Jun 22, 1:39 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
239 AM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     FLASH FLOOD      WAUKON                  43.27N 91.48W
06/22/2013                   ALLAMAKEE          IA   LAW ENFORCEMENT

            SEWER STATIONS IN WAUKON UNABLE TO KEEP UP WITH RATE OF
            RAINFALL

&&

ZT

The radar

The La Crosse radar (KARX), 105 km away, was scanning. The volume nearest the first event began at 07:54 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind, 1 lightning, 1 flood. Local standard time, as filed.

Thunderstorm Wind, Olmsted

When
June 22, 1:55 AM CST
Where
Olmsted County, 1.47 mi SSW of Rochester
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
44.010, -92.480

At least two large trees were blown down on roads and a shed was blown off its foundation on the northwest side of Rochester. On the southwest side of the city, widespread power outages occurred.

Lightning, Olmsted

When
June 22, 2:00 AM CST to 3:00 AM CST
Where
Olmsted County, 0.55 mi NE of Rochester
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
44.035, -92.461

The corner of a house on the northeast side of Rochester was started on fire by a lightning strike.

Thunderstorm Wind, Olmsted

When
June 22, 2:10 AM CST
Where
Olmsted County, 0.69 mi N of Eyota
Measured
55 kt (63 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
43.990, -92.230

Power lines were blown down in Eyota.

Thunderstorm Wind, Winona

When
June 22, 2:37 AM CST
Where
Winona County, 0.44 mi SW of The Arches
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
43.995, -91.826

Trees were blown down east of Lewiston along U.S. Highway 14.

Flood, Olmsted

When
June 22, 3:00 AM CST to 4:00 AM CST
Where
Olmsted County, 3.7 mi NW of Rochester to 2.93 mi ESE of Rochester
Cause
Heavy Rain
Reported by
Public
Coordinates
44.065, -92.527

Locally heavy rains produced street flooding on the northwest and southeast sides of Rochester.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2013Every state in 2013This day in weather historyWarnings in Minnesota, June 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 457015, 461753, 457021, 457548, 457550.